Vol. 36, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Residual finiteness of finitely generated commutative semigroups

W. Homer Carlisle, III

Vol. 36 (1971), No. 1, 99–101
Abstract

This paper gives a short semigroup theoretic proof that finitely generated commutative semigroups are residually finite. The approach is to use Schein’s classification of subdirectly irreducible commutative semigroups and show that a finitely generated subdirectly irreducible commutative semigroup is finite.

Mathematical Subject Classification
Primary: 20.92
Milestones
Received: 31 March 1970
Published: 1 January 1971
Authors
W. Homer Carlisle, III